Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does this MRI scan report indicate?

Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

default
Posted on Tue, 24 Apr 2018 in Headache and Migraines
Question: Hello Doctors,
Good Morning.
My mom has been on TB medication for Brain TB and lymph node TB for 2 and half year.
Her MRI scan in March 2017 indicated that the there has been significant increase in meningeal enhancement compared to last year. The doctor recommended to continue macox plus for few more months. She has been taking macox plus since then.
We did her MRI scan again this month and the results said " there has been significant decrease in meningeal enhancement compared to March 2017"
I attached the notes from the scan in this message, can you please take a look at it and let me know
(1) She has shown significant improvement based on the latest scan, can she continue macox plus for few more months until the bacteria completely goes away
(2) Any side effects to be worried about since she has been taking this medicine for over 2 and half years
(3) Can you also please read the notes from the MRI scan and let me know what you think.
Please advise me. Thank You XXXXXXX
doctor
Answered by Dr. Neeraj Kumar 1 hour later
Brief Answer:
Continue macox plus

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
The new scan is showing decrease in meningeal enhancement.
Still, treatment continuation us required.
You can safely continue macox plus for more months.
Hope you found the answer helpful.
Do get back to me for any further queries.
Regards
Dr N XXXXXXX
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Lab Tests
Medical Topics

Recent questions on  Tb medication

doctor1 MD

Hello Doctors, Best foods to strengthen the liver My mom has been on TB medication (brain TB and lymph node) for the past 2 and half years and will be on it for at least another year. Can you please suggest some of the best foods for her liver....

doctor1 MD

Hello Doctors, My mom has been diagnosed with lymph node and brain TB 2 years back and has been on TB medication since then. She had a lung TB 5 years back and was cured. 4 months back she had a MRI scan which suggested the lesions/ scars in the...

doctor1 MD

I had sexual exposure on 28 july 2013 with prostitute. I was diagnosed with pulmonary tb on january2014. currently taking r-cinex 600 and combutol 1000. stopped pza ciba 1500. i have fungul infection in groin whitish tongue. pins and needle in hands and toes , numbeness direhia intermittent. lot of pimples hiv tests i have taken so far: january2014- elisa- negative february2014- tridot - negative february2014- RNA viral load - below detection limit (march2014- Vidas duo ultra - negative march2014-v.d.r.l , hbsAg, Hcv Ab - all negative. april2014- proviral DNA PCR -negative may2014-tirdot-negative , thyroid tsh -5.61 which test should i take further? can symptoms be due to Tb medication?

doctor1 MD

hello doc! i am a 19 yr old girl and i have been diagnosed with TB 6 months back.. till now i am continuing with the anti tb drugs...and i have been noticing darkening of my skin colour with due course of time..is this darkening of skin color an effect of these drugs..and if it is..then will it get fairer as it was earlier?

doctor1 MD

Hi My son is 20 year s old and was diagnosed with TB 5 month s ago, he has been on the Tb medication and his response to the med,s has been excellent, his xray s have been clear, he has only one more month of med s to complete, the only problem he has is, he is breaking up with huge pimple s on his face. How can we treat this? Kind regard s Sunitha

doctor1 MD

My father is of 80 years old , his cretinine level is 2.8 and urea is 70 and the doctors told that he is also suffering from TV, Now he is taking akurit-4 , three tab for TV one tab for High Blood pressure on lab another as anibiotic , this increase his serum creatinine to 4 and urea to 78. suggest me hw to control creatine and urea level